# SDR IPXA09M55945

- Difficulty date: May 5, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Misrepaired
- Location: Fs 2122-2164
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR F1-10, EXISTING REPAIR BETWEEN FS2122-2164, L5R- L8R SIMULAR TO VOL 1 SRM 53-20-00 CLASS 1 REPAIR WITH DEVIATIONS.  REMOVED EXISTING REPAIR BETWEEN FS 2122-2164 L5R-L8R ON FUSELAGE AND INSTALLED REPAIR REF IPXA EO MD11-5330-33532-A AND SAA EA 011-5330- 01-A1782.
